# SDR SWIA200718692

- Difficulty date: September 14, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 9,998 hours, 8,654 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX667135
- Condition: Leaking
- Location: Hyd System
- Part time: 9,976 hours, 7,885 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 5892 - HYDRAULIC 2 LO PRESS CAUTION MESSAGE APPEARED.  REPLACED NR 2 EDP IAW CRJ AMM 29-11-01 AND INSPECTED NR 2 HYDRAULIC SYSTEM IAW AMM 05-51-33.
